MAUDE Adverse Event Report: PLAYTEX MANUFACTURING, INC. PLAYTEX SPORT TAMPONS, SUPER+ UNSCENTED 36 CT.; TAMPON, MENSTRUAL, UNSCENTED: PRODUCT CODE: HEB

PLAYTEX MANUFACTURING, INC. PLAYTEX SPORT TAMPONS, SUPER+ UNSCENTED 36 CT.; TAMPON, MENSTRUAL, UNSCENTED: PRODUCT CODE: HEB
Lot Number 16048AC
Health Effect - Clinical Codes Prolapse (2475); Patient Problem/Medical Problem (2688)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This (b)(6) female consumer reported that she removed a super plus tampon with some difficulty and later noticed that her vagina was not right.Consumer did not know the actual date but stated that about six months back she went to the doctor and was diagnosed with interior/exterior wall vaginal prolapse.The consumer stated that treatment was not provided but that she was told that they can do a non-invasive laser procedure or a surgery.The consumer stated that she was not interested in surgery but would consider laser treatment.On (b)(6) 2018 the consumer reported that prior to seeking medical attention she had and currently has vaginal discomfort and pain with intercourse.She stated that the vaginal discomfort has affected her quality of life and the person that she is because it has caused her pain during intercourse.The consumer stated that she is now looking to do the non-invasive procedure involving laser and needs financial help.According to the medical record received from her physician, the consumer was seen on (b)(6) 2017 for assessment of dyspareunia and prolapse.Her medical history included gravida 3 / para 3, three cesarean sections, no allergies and occasional smoking.She takes no regular medications.She had noticed increasing dyspareunia and pelvic discomfort.She had a period one month prior but they have been irregular for the past six months and she was having some hot flushes and sweats.On examination she had a grade 1-2 cystocele, grade 2-3 rectocele and no uterine prolapse.At that time she was not interested in surgical management, did not want vaginal estrogen but stated she would consider mona lisa laser treatment for vaginal dryness.

Brand Name
PLAYTEX SPORT TAMPONS, SUPER+ UNSCENTED 36 CT.
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED: PRODUCT CODE: HEB
Manufacturer (Section D)
PLAYTEX MANUFACTURING, INC.
804 walker rd
dover DE 19904
MDR Report Key7952669
Report Number2515444-2018-00003
Device Sequence Number1190666
Product Code HEB
UDI-Device Identifier00078300081364
UDI-Public078300081364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number16048AC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age49 YR